# SDR UIEA2024070400577

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Left Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON LEFT WING, INBOARD MAIN FLAP, LOWER SURFACE( LEFT WING, INBOARD MAIN FLAP, LOWER SURFACE WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG 201 SHEET 2 AND 51-70-03-0G-0 PAR 5A , 25 REV 125 APR 15/2024. NO FURTHER DEFECTS NOTED. )
